# SDR SWIA202265723

- Difficulty date: March 27, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 24L CORRODED BETWEEN FS333 - FS349.    (C CHECK RO 5/23/22)    CORROSION ON STGR 24L BETWEEN FS333-FS349 FOUND TO BE OUT OF LIMITS IN REF TO CRJ900 SRM 53-21-03-101-006-A04. CUT AWAY SECTION OF STGR 24L FROM APPROX FS370-FS333 AND INSTALLED NEW STRINGER SECTION FROM FS333-FS370 WITH SPLICE AND SHIM IN REF TO  CRJ900 SRM 53-00-03-201-001-A02. COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECK GOOD.
